MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 5MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Patient said the pen needle breaking off into her belly 3x and has only been using the product one month.She switched to another brand and has not experienced any issue so, she chose to discontinue the use of the droplet brand.The patient was able to remove needles without medical attention.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key10552361
Report Number9613304-2020-00027
Device Sequence Number14334903
Product Code FMI
UDI-Device Identifier05907996092680
UDI-Public(01)05907996092680(17)240101(10)Z46B2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model Number32G X 5MM
Device Catalogue Number8314
Device Lot NumberZ46B2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1